# SDR GLBA2012120400125

- Difficulty date: December 4, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 34,135 hours, 41,734 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE RT FWD SPAR CAP ANGLE, RADIATES FROM THE UPPER FWD FASTENER UPWARD TO THE EDGE OF THE SPAR CAP ANGLE, 0.375" IN LENGTH.   MX REPAIRED THE AFFECTED AREA IAW FR-CO-02586, STEP 1.    MAJOR REPAIR
